# SDR 96ZZZM596

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Eng Inlet
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, NR 2 ENGINE INLET INNER SKIN BULGE AND CRACKED JUST BELOW PRODUCTION JOINT 7 O'CLOCK.  REMOVED FASTENERS PER SRM 51-30-2.  REMOVED ALL DAMAGED AREA PER SRM 54-10-3.  FABRICATED DOUBLER AND FILLER AS 7075-T6 (DOUBLER .050 AND FILLER .040) PER SRM 54-10-3.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED PER SRM 51-30-2.  INSTALLED PER SRM 54-10-3 IN THE NR 2 ENGINE INLET INNER SKIN BULGED JUST BELOW PRODUCTION JOINT AT 7 O'CLOCK.
